Would anybody recomend taking the high dose of 10g daily?
My T was 198,been taking it for 3 days now.im currently taking 7.5g daily.
Would there be any dangers?
I really dont know why my Uro put me on such a low dose of 5g.
Considering the extreme low T level.
There is little danger in taking 10g of Androgel for a month or so until you get your levels tested. Its difficult to get your T level too high with androgel. But first, why are you giving up on the 5 g dose so fast and even the 7.5g dose? Also, you will have to tell you doc you are taking a larger dose so he can write the correct script for you. He may be annoyed that you doubled your dose so fast with no blodd tests to back it up.
Second, why are you on androgel? Have you fully figured out why your T is low and determined T replacement is the only option? Once you start this and keep it up for a year or two, its probably for life.
My Uro put me on it & told me to follow up with an Endo.
He tells me that its not his area of expertise.
I think i'll stay at 7.5 for now.
Im sure my T is very low from over ejaculation since puberty.
Theres nothing else i can think of.
Why is it difficult to get T too high with Androgel?
I see the endo in couple of weeks.
Last edited by Dkon32; 03-23-2007 at 10:14 PM.
Reason: cause i wanna
Most people do not absorb it well enough thru their skin to get T too high on androgel. Even on 10 g about the highest I've ever known of someone to get and stay at is in the 700's for total T. Most people are lucky to reach the 500's. Follow up with the endo but in my opinion I would not take any androgel until after you see him. It will make it impossible for him to figure out whats going on while you're on androgel. It will skew all the blood tests he would want to run. (unless you have already had the blood work and are just taking copies to him.) Ejaculating often would not be a cause for your low T, so don't worry about that.
I thought it was a known fact that over-ejaculation/masterbation
from puberty on will destroy T levels!
Yes my uro is faxing my panels to the endo i will see him in 10 days.
Im afraid of stopping the andro for fear of becoming more fatigued
and more weak than i already am.I work in the hot son all day and need
all the strenghth i have.
The Dr.told me not to ejaculate for 1 to 2 weeks
so that my testosterone will go up sooner.
Its been for days since and i really feel like i need to ejaculate.
Im going sorta nuts.
In general injections are better. You can control better where your T level is...its quick....its easier as in no daily remembering to rub in the gel/cream, there is less DHT conversion, its much much cheaper. But once every month? Thats nuts. You need it once or twice a week and need to be able to give it to yourself. Find out the dose he's givng you. Too large a dose will put you on a hormonal roller coaster....T and Estradiol being too high then eventually way too low before the next shot. Also, what kind of T is he injecting? Most are using T cypionate. Really once a week is about the least often you can go.
Oh and the doc who told you not to ejaculate......drop him. He has no clue about what he is doing. Ejaculation really has nothing to do with it. Ejaculation may make prolactin rise so you are not horny for hours or even more for some but it has little to do with testosterone level.
I would not take high doses of androgel along with T injections. You will push your T too high (bad for your liver) and more importantly your estradiol will go too high. Estradiol too high can not only ruin libido and make you feel like crap but can cause cancer eventually.
I can not really give you any advice. You seem to be going with the doctors who tell you ejaculating will lower your T level. If that is true then why don't you stop having ejaculations and stop the T replacement and see what happens. If it works let us know.